# SDR GTIA012189

- Difficulty date: November 12, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LONGERON 17L CRACKED AT FUSELAGE FRAME STATION Y=980.  REMOVED DAMAGED AREA OF LONGERON.  FABRICATED NEW LONGERON SECTION AND SPLICE.  INSTALLED LONGERON SECTION AND SPLICE PER DC9 SRM 53-02.  (M)
